# SDR SWAA2014072130102

- Difficulty date: July 8, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 28,668 hours, 16,934 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA20A2027
- Part serial: AA79836A
- Condition: Popped
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS FEED VLV CB ON P6 PANEL P63B7 POPPED INFLIGHT.  R & R CROSS FEED VLV ACTUATOR IAW AMM.
